# SDR S2YA960035

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Illuminated
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1263 - DAY-BNA - AFTER TAKEOFF THE CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLT.  THE CO-PILOT INSPECTED THE DOOR LOCK CAMS IN FLIGHT TO CHECK FOR AN UNSAFE CONDITION, NONE WERE FOUND TO BE OUT OF ALIGNMENT. THE CREW MADE A SAFE LANDING IN DAY.  MAINTENANCE INSPECTED THE DOOR LOCK SYSTEM AND FOUND NO DISCREPANCIES, THE ANNUNCIATOR WAS MEL'D UNDER 52.01.  (M)
